It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-17-2003, 09:29 AM   #1
Member
 
Join Date: Mar 2003
Posts: 74
MiamiBarbie HB User
Post I cannot use make up with the prescription topical BENZACLYN..help!!!

I need to apply at least my wonderful foundation before I go among people (to school), but I've been prescribed benzaclyn in the morning. It creates this dry masque over my face and when I put my foundation on my face...well...I look like wrinkled plastic dool. What's worse, I have to wait for an hour to apply anything over the benzaclyn, but I already have to get up at 5:30 in the morning to go to school, so I can make it there in time with traffic. AAAAAAAAAAA....what am I going to do? I was on spring break last week, but tomorrow school starts for me again... This is my senior year at the university, so I don't want to leave a discusting impression of me, when I leave...I don't want people to remember me with cysts all over my face....

 
Old 03-17-2003, 09:38 AM   #2
Veteran
(female)
 
Join Date: Jun 2002
Location: Florida
Posts: 340
Divation HB User
Post

Just start using the Benzamycin at night, instead of the morning...I thought that was what your supposed to be doing anyways...

 
Sponsors Lightbulb
   
Old 03-17-2003, 09:42 AM   #3
Member
 
Join Date: Mar 2003
Posts: 74
MiamiBarbie HB User
Post

At night I have to use differin, in the morning...benzaclyn and twice a day minocycline. I've been doing it for one week now.

 
Old 03-17-2003, 11:08 AM   #4
Junior Member
 
Join Date: Dec 2002
Location: canada
Posts: 45
John17 HB User
Post

Dont know if you have tried this yet, but is seems to reduce the dryness effects of benzamycin...

Apply some Jojoba Oil 10 mins before you apply your topical medication...works for me. but i dont wear makeup

Good Luck


 
Old 03-17-2003, 11:57 AM   #5
Senior Member
 
Join Date: Sep 2002
Location: Elizabethtown, Kentucky
Posts: 169
cheyanna2 HB User
Post

Call and ask your doctor if its ok to switch and us the differin in the morning and the other at night. I used differin and another topical (can't remember the name) years ago and I was told by derm (a woman) to use the differin in the morning because it was fine to wear under makeup. It's atleast worth asking.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!